MAUDE Adverse Event Report: OBERDORF SYNTHES PRODUKTIONS GMBH T25 STARDRIVE SCRWDRVR SHAFT 100MM; SCREWDRIVERS

OBERDORF SYNTHES PRODUKTIONS GMBH T25 STARDRIVE SCRWDRVR SHAFT 100MM; SCREWDRIVERS
Catalog Number 03.900.042
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation could not be completed; no conclusion could be drawn at the time of filing this report.The device was received, the investigation could not be completed, and no conclusion could be drawn, as product is entering the complaint system.A review of the device history records has been requested.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that on unknown date, during decontamination, a screwdriver shaft was found to be worn out and it cannot be used.There was no surgical procedure nor patient involvement.This complaint involves one (1) device.This report is 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
The complained screwdriver shows that the tip of the instrument is badly twisted in the direction of screw removal.Because of the damages, the complaint relevant dimensions cannot be checked to print specifications anymore.Summary: the received condition of the device is concordant with the complaint description and the complaint condition is confirmed.Based on the provided information we are not able to determine the exact cause of this complaint.The damage at the tip indicates that a mechanical overloading situation during screw removal is most probably the reason for the deformation of the tip.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed as no product related issue could be detected.Device history lot: part: 03.900.042, lot: l691943, manufacturing site: (b)(4), release to warehouse date: 26.February 2018.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
T25 STARDRIVE SCRWDRVR SHAFT 100MM
Common Device Name
SCREWDRIVERS
Manufacturer (Section D)
OBERDORF SYNTHES PRODUKTIONS GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key8445953
Report Number8030965-2019-62182
Device Sequence Number2839497
Product Code HXX
UDI-Device Identifier07611819791022
UDI-Public(01)07611819791022
Combination Product (Y/N)N
Initial Reporter CountryHU
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.900.042
Device Lot NumberL691943
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/07/2019
Initial Date Received by Manufacturer 02/27/2019
Supplement Date Received by Manufacturer04/04/2019
Initial Report FDA Received Date03/22/2019
Supplement Report FDA Received Date04/29/2019
Patient Sequence Number1